# SDR CA150320005

- Difficulty date: March 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 53,392 hours
- Engine: Pwa PW123
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Frayed
- Location: Brakes
- Part time: 53,782 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION AT LT WING ROOT AREA, THE LT NORMAL BRAKE CABLE WAS FOUND RUSTED.  FURTHER INSPECTION SHOWED THAT IN ADDITION TO THE RUST, MULTIPLE STRANDS WERE ALSO BROKEN.  THE REMAINDER OF THE CABLE APPEARED SERVICEABLE, HOWEVER, THIS DAMAGED WAS CONFINED TO APPROXIMATELY A 3" LENGTH.
